Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Twitching and headaches, Dr advised Gabapentin, still no relief. Any recommendations?

My husband has been to see a neurologist as well as an ear nose and throat specialist for twitching and headaches . He has had an MRI and blood work and both came back normal. They have him on medication, specifically Gabapentin at night only. He has titrated up to three a night, or three hundred mgs. He is still twitching and cannot get any relief. Any recommedations?
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response

See a chiropractor in order to determine if his bones are in proper alignment in the neck. When out of alignment, it can cause muscle tension, inflammation and other things which relate to headaches and sometimes twitching.

In good health,
Dr. Ezell
Answered: Wed, 21 Aug 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor